General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1977, Volume 103(145), Number 4(8), Pages 614–629 (Mi msb2932)  

This article is cited in 16 scientific papers (total in 16 papers)

The first boundary value problem in domains with a complicated boundary for higher order equations

E. Ya. Khruslov

Abstract: The first boundary value problem is considered for an elliptic selfadjoint operator $L$ of order $2m$ in a domain $\Omega^{(s)}$ of complicated structure of the form $\Omega^{(s)}=\Omega\setminus F^{(s)}$, where $\Omega$ is a comparatively simple domain in $\mathbf R_n$ ($n\geqslant2$) and $F^{(s)}$ is a closed, connected, highly fragmented set in $\Omega$. The asymptotic behavior of the resolvent $R^{(s)}$ of this problem is studied for $s\to\infty$ when the set $F^{(s)}$ becomes ever more fragmented and is disposed volumewise in $\Omega$ so that the distance from $F^{(s)}$ to any point $x\in\Omega$ tends to zero.
It is shown that $R^{(s)}$ converges in norm to the resolvent $R^c$ of an operator $L+c(x)$, which is considered in the simple domain $\Omega$ under null conditions in $\partial\Omega$. A massivity characteristic of the sets $F^{(s)}$ (of capacity type) is introduced, which is used to formulate necessary and sufficient conditions for convergence, and the function $c(x)$ is described.
Bibliography: 7 titles.

Full text: PDF file (1378 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 32:4, 535–549

Bibliographic databases:

UDC: 517.946
MSC: Primary 35J40; Secondary 47B25
Received: 09.11.1976

Citation: E. Ya. Khruslov, “The first boundary value problem in domains with a complicated boundary for higher order equations”, Mat. Sb. (N.S.), 103(145):4(8) (1977), 614–629; Math. USSR-Sb., 32:4 (1977), 535–549

Citation in format AMSBIB
\by E.~Ya.~Khruslov
\paper The first boundary value problem in~domains with a~complicated boundary for higher order equations
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 103(145)
\issue 4(8)
\pages 614--629
\jour Math. USSR-Sb.
\yr 1977
\vol 32
\issue 4
\pages 535--549

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Ya. Khruslov, “The asymptotic behavior of solutions of the second boundary value problem under fragmentation of the boundary of the domain”, Math. USSR-Sb., 35:2 (1979), 266–282  mathnet  crossref  mathscinet  zmath  isi
    2. S. M. Kozlov, “Averaging of random operators”, Math. USSR-Sb., 37:2 (1980), 167–180  mathnet  crossref  mathscinet  zmath  isi
    3. L. V. Berlyand, “The asymptotic behaviour of solutions of the first boundary-value problem of elasticity theory in domains with a finely-grained boundary”, Russian Math. Surveys, 38:6 (1983), 11–112  mathnet  crossref  mathscinet  zmath
    4. G. Maso, G. Paderni, “Variational inequalities for the biharmonic operator with variable obstacles”, Annali di Matematica, 153:1 (1988), 203  crossref  mathscinet  zmath  isi
    5. Michele Balzano, “Random relaxed Dirichlet problems”, Annali di Matematica pura ed applicata, 153:1 (1988), 133  crossref
    6. Satoshi Kaizu, “Behavior of solutions of the Poisson equation under fragmentation of the boundary of the domain”, Japan J Appl Math, 7:1 (1990), 77  crossref
    7. Satoshi Kaizu, “The Poisson Equation with Nonautonomous Semilinear Boundary Conditions in Domains with Many Time Holes”, SIAM J Math Anal, 22:5 (1991), 1222  crossref  mathscinet  zmath  isi
    8. A. A. Kovalevsky, “$G$-convergence and homogenization of nonlinear elliptic operators in divergence form with variable domain”, Russian Acad. Sci. Izv. Math., 44:3 (1995), 431–460  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. A. A. Kovalevsky, “$G$-compactness of sequences of non-linear operators of Dirichlet problems with a variable domain of definition”, Izv. Math., 60:1 (1996), 137–168  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. dalMaso, G, “Asymptotic behavior of solutions of Dirichlet problems”, Bollettino Della Unione Matematica Italiana, 11A:2 (1997), 253  isi
    11. Gianni Dal Maso, Igor V. Skrypnik, “Asymptotic behaviour of nonlinear Dirichlet problems in perforated domains”, Annali di Matematica, 174:1 (1998), 13  crossref  mathscinet  zmath
    12. D. Maso, I. V. Skrypnik, “Asymptotic behaviour of nonlinear elliptic higher order equations in perforated domains”, J Anal Math, 79:1 (1999), 63  crossref  mathscinet  zmath  isi
    13. Kovalevsky, A, “An effect of double homogenization for Dirichlet problems in variable domains of general structure”, Comptes Rendus de l Academie Des Sciences Serie i-Mathematique, 328:12 (1999), 1151  crossref  isi
    14. Alexander Kovalevsky, Francesco Nicolosi, “Integral estimates for solutions of some degenerate local variational inequalities”, Applicable Analysis, 73:3-4 (1999), 425  crossref
    15. Kovalevskii, AA, “A necessary condition for the strong G-convergence of nonlinear operators of Dirichlet problems with variable domain”, Differential Equations, 36:4 (2000), 599  mathnet  crossref  isi
    16. S. D’Asero, D.V. Larin, “Degenerate nonlinear higher-order elliptic problems in domains with fine-grained boundary”, Nonlinear Analysis: Theory, Methods & Applications, 64:4 (2006), 788  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:190
    Full text:56

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019